MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARD® CRITICORE® MONITOR; CRITICORE MONITOR

C.R. BARD, INC. (COVINGTON) -1018233 BARD® CRITICORE® MONITOR; CRITICORE MONITOR
Model Number 000002N
Medical Device Problem Code Erratic or Intermittent Display (1182)
Health Effect - Clinical Codes No Patient Involvement (2645); No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
 
Event or Problem Description
It was reported that the criticore device was not registering the correct temperature.The temperature was off by 10 degrees.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported problem was unconfirmed.The root cause could not be determined due to the inability to reproduce the reported issue.The handle was broken and one handle cover was missing.The left hook was bent.The monitor would not power on because the coin cell measured 2.823vdc which was less than the 3.00vdc minimum operating voltage.The coin cell battery was replaced due to low voltage.The adhesive was removed from the face shield.The handle was replaced and a new handle cover was installed.The left hook was replaced.The monitor passed all tests and is functioning properly and ready for use.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.The instructions for use were found adequate and state the following: ¿warning: the criticore monitor requires special precautions regarding emc and needs to be installed and put into service according to the emc information provided in the following tables.Portable and mobile rf communications equipment may affect the criticore monitor.Warning: the criticore monitor should not be used adjacent to or stacked with other equipment and that if adjacent or stacked use is necessary, the criticore monitor should be observed to verify normal operation in the configuration in which it will be used.Warning: do not immerse or submerge the monitor or turn it upside down when cleaning.Caution: use only heavy-duty alkaline d cell batteries.Do not use rechargeable batteries.Do not incinerate batteries.Recycle or dispose of them properly.Contact bard for disposal information.Caution: improper orientation of the batteries within the battery pack can potentially damage the criticore monitor.Caution: state and federal regulations govern the packaging necessary for return of medical product which may have been contaminated.Refer to local, state and federal regulations when packaging the criticore monitor for return.Caution: there are no user serviceable components inside the criticore monitor.The user should not attempt to repair the criticore monitor.To do so may void the warranty and could result in erroneous monitor readings.Caution: use of cables or sensors other than those specified for use with the criticore monitor, except those sold by bard for use as replacement part or repair components, may result in increased emissions or decreased immunity of the criticore monitor.Caution: the criticore monitor should be recycled properly per european union directive 2002/96/ec on waste electronic and electrical equipment, january 27, 2003.Do not dispose with ordinary municipal waste." section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
BARD® CRITICORE® MONITOR
Common Device Name
CRITICORE MONITOR
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key8311188
Report Number1018233-2019-00664
Device Sequence Number11138199
Product Code EXS
UDI-Device Identifier00801741080777
UDI-Public(01)00801741080777
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other,use
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 03/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number000002N
Device Catalogue Number000002N
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/04/2019
Initial Date Received by Manufacturer 01/14/2019
Supplement Date Received by Manufacturer03/01/2019
Initial Report FDA Received Date02/06/2019
Supplement Report FDA Received Date03/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1